Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 167, NWS Austin/San Antonio, TX

May 28, 2016Bandera County, Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 28, 2016, 6:43 PM CDT for Bandera County, Medina County, Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2016, 6:43 PM CDT (23:43 UTC)
Expired
May 28, 2016, 7:30 PM CDT
In force
47 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bandera County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 104 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 7:05 PM CDTHAIL 4.54 Sse Hondo, TXPICTURE SHOWS HAILSTONES APPROXIMATELY THE SIZE OF AN ACTUAL SOFTBALL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2016-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1069 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2016-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1069 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

404 
WUUS54 KEWX 282343
SVREWX
TXC019-325-290030-
/O.NEW.KEWX.SV.W.0167.160528T2343Z-160529T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 PM CDT SAT MAY 28 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
  MEDINA COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 730 PM CDT

* AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  HONDO...MOVING NORTH AT 15 MPH. ANOTHER SEVERE THUNDERSTORM WAS
  LOCATED 5 MILES SOUTH OF HONDO AND WAS NEARLY STATIONARY. 

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HONDO...CASTROVILLE...BANDERA...TARPLEY...LYTLE...NATALIA...LACOSTE...
  DUNLAY...D'HANIS...PEARSON...BADER...NOONAN...LAKEHILLS...NEW FOUNTAIN...
  PIPE CREEK...BIRY...QUIHI...CLIFF...RIO MEDINA AND BANDERA FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO.

&&

LAT...LON 2919 9925 2977 9944 2976 9886 2973 9881
      2919 9881
TIME...MOT...LOC 2341Z 182DEG 12KT 2948 9917 

HAIL...1.50IN
WIND...60MPH
 
$$

TB3
3 follow-up statements
253 
WWUS54 KEWX 282355
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 PM CDT SAT MAY 28 2016

TXC019-325-290030-
/O.CON.KEWX.SV.W.0167.000000T0000Z-160529T0030Z/
BANDERA TX-MEDINA TX-
655 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL BANDERA AND MEDINA COUNTIES...

AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HONDO...MOVING EAST AT 10 MPH. DOPPLER RADAR INDICATED THIS STORM
MAY BE PRODUCING TENNIS BALL SIZED HAIL. A SECOND SEVERE
THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF TARPLEY MOVING NORTH
AT 15 MPH. THIS STORM COULD PRODUCE QUARTER SIZED HAIL.  

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HONDO...CASTROVILLE...BANDERA...TARPLEY...LYTLE...NATALIA...LACOSTE...
DUNLAY...D'HANIS...PEARSON...BADER...NOONAN...LAKEHILLS...NEW FOUNTAIN...
PIPE CREEK...BIRY...QUIHI...CLIFF...RIO MEDINA AND BANDERA FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AUSTIN SAN ANTONIO.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2919 9925 2977 9944 2976 9886 2973 9881
      2919 9881
TIME...MOT...LOC 2352Z 254DEG 9KT 2930 9908 

HAIL...2.50IN
WIND...60MPH
 
$$

TB3
071 
WWUS54 KEWX 290013
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT SAT MAY 28 2016

TXC019-325-290030-
/O.CON.KEWX.SV.W.0167.000000T0000Z-160529T0030Z/
BANDERA TX-MEDINA TX-
713 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL BANDERA AND MEDINA COUNTIES...

AT 711 PM CDT...A SEVERE THUNDERSTORM WAS NEARLY STATIONARY AND
LOCATED NEAR HONDO. THIS STORM HAS A HISTORY OF PRODUCING HAIL TWO
INCHES IN DIAMETER. IT IS ALSO PRODUCING TORRENTIAL DOWNPOURS WHICH
COULD LEAD TO SIGNIFICANT FLASH FLOODING. 

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...PUBLIC. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HONDO...CASTROVILLE...BANDERA...TARPLEY...LYTLE...NATALIA...LACOSTE...
DUNLAY...D'HANIS...PEARSON...BADER...NOONAN...LAKEHILLS...NEW FOUNTAIN...
PIPE CREEK...BIRY...QUIHI...CLIFF...RIO MEDINA AND BANDERA FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AUSTIN SAN ANTONIO.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2919 9925 2977 9944 2976 9886 2973 9881
      2919 9881
TIME...MOT...LOC 0011Z 311DEG 5KT 2929 9910 

HAIL...2.00IN
WIND...60MPH
 
$$

TB3
245 
WWUS54 KEWX 290018
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
718 PM CDT SAT MAY 28 2016

TXC019-325-290030-
/O.CON.KEWX.SV.W.0167.000000T0000Z-160529T0030Z/
BANDERA TX-MEDINA TX-
718 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL BANDERA AND MEDINA COUNTIES...

AT 717 PM CDT...A SEVERE THUNDERSTORM WAS NEARLY STATIONARY LOCATED
NEAR HONDO. THIS STORM WAS CAPABLE OF PRODUCING QUARTER SIZED HAIL
AND VERY HEAVY RAINFALL LEADING TO FLASH FLOODING. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HONDO...CASTROVILLE...BANDERA...TARPLEY...LYTLE...NATALIA...LACOSTE...
DUNLAY...D'HANIS...PEARSON...BADER...NOONAN...LAKEHILLS...NEW FOUNTAIN...
PIPE CREEK...BIRY...QUIHI...CLIFF...RIO MEDINA AND BANDERA FALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AUSTIN SAN ANTONIO.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2919 9925 2977 9944 2976 9886 2973 9881
      2919 9881
TIME...MOT...LOC 0017Z 311DEG 5KT 2929 9910 

HAIL...1.00IN
WIND...60MPH
 
$$

TB3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:28 PM CDT, 15 minutes earlier.

Area forecast discussion, May 28, 6:28 PM CDT, 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
628 PM CDT SAT MAY 28 2016

.AVIATION.../00z Update/
Concerns this forecast will be convection this evening and then
the development of MVFR/IFR cigs. Currently isolated showers and
thunderstorms have developed west of I-35. Expecting to see more
development this evening. If the convection does develop and can
last long enough we may see some approach the I-35 sites after
06z. prior to that showers are possible and have included a VCSH
group for KSAT/KSSF. Convection west of KDRT may get close to Del
Rio but timing is not certain and for this reason I did include a
VCTS through 02z. Onset of MVFR cigs likely to be a couple hours
sooner tonight and have all the I-35 terminals seeing the cigs
lower starting 04z- 05z. After 07z-08z should see IFR cigs along
I-35. KDRT will see MVFR cigs starting around 08z with the IFR
cigs expected around 12z. VFR conditions are expected after 17z-
18z. All site have the potential to see fog due to the wet ground.
Lowest visibilities likely at KAUS (2SM) with all other terminals
remaining in the 4sm-6sm range. E/SE winds near 10 knots tonight
then SE 10-15 knots after 15z Sunday. KDRT will see wind gusts to
around 20 knots after 18z through sunset.

&&

.PREV DISCUSSION... /ISSUED 304 PM CDT SAT MAY 28 2016/

SHORT TERM (Tonight through Sunday Night)...
At 230 PM, South Central Texas surface analysis showed
temperatures ranging from the mid 80s to low 90s with dewpoints in
the low to mid 70s, showing the entire CWA as quite moist and
unstable. North and west of the CWA a dry line was positioned from
just west of Sanderson to Sheffield up to Sweetwater. Latest
RAP/HRRR/LAPS soundings show capping eroding west of a line from
Uvalde to Junction. Weak capping is holding on in SAT/AUS per the
same forecast soundings. Aircraft soundings out of KSAT also show
weakening but still decent cap. With convective temperatures right
around 90-92 degrees and surface temperatures near 90 south of the
Plateau...believe convective initiation will take place in the
next 1-2 hours within the slight risk area SPC has annotated.

With SBCAPE values very high again and DCAPEs AOA 1000 j/kg, very
large hail and wind gusts up to 60 mph will be the main threat.
While the upper level support is lacking currently due to broad
ridging overhead...a shortwave disturbance is progged to enter the
Big Bend region after 7PM. This weak upper level support coupled
with the high instability, decent shear, steep lapse rates, and
theta-e convergence along the dry line, think the slight risk area
is laid out well for this afternoon and evening. Thinking the
tornado threat is rather low but 0-3 km SRH values are in the
150-200 range this evening west of I-35 and LCLs are lowest south
of the escarpment (Winter Garden), so cannot rule out one in this
area.

Thinking storm coverage should wane before midnight as we lose
instability. Tomorrow looks to be a very similar pattern with
afternoon/evening convection along the dry line out west again.
SPC has included the same general area in a slight risk with the
same threats as well for Sunday.

LONG TERM (Monday through Saturday)...
A southwest flow regime will set up for the week with weaker
shortwaves impacting the moist air mass over the region through
Tuesday. Included 30-40 PoP values for both Monday and slightly
higher Tuesday as these pass over.

The next significant storm system for South Central Texas looks to
be on Wednesday ahead of a strong cold front. Models are
indicating 1-3 inches of storm total rainfall associated with this
system and with the moist soils from the last few days heavy rain
event, flash flooding would be the main concern Wednesday.
However, the progression of the cold front looks fast enough at
this time that training shouldn't be an issue but due to the
antecedent conditions, the flash flood threat will be possible
regardless.

Late in the week, the cold front should result in a drier and
cooler air mass at least through Saturday. Temperatures should be
below normal, with highs in the 80s for the first week of June.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  87  71  85  70 /  20  30  30  20  20
Austin Bergstrom Intl Airport  72  87  71  85  70 /  20  30  30  20  20
New Braunfels Muni Airport     73  88  71  86  71 /  20  30  30  20  20
Burnet Muni Airport            71  85  69  84  69 /  30  30  30  30  20
Del Rio Intl Airport           74  89  73  87  71 /  50  30  30  30  40
Georgetown Muni Airport        72  85  69  84  69 /  20  30  30  30  20
Hondo Muni Airport             73  89  72  87  71 /  30  20  20  30  40
San Marcos Muni Airport        72  86  71  86  69 /  20  30  30  20  20
La Grange - Fayette Regional   73  87  72  86  70 /  20  20  20  20  20
San Antonio Intl Airport       74  88  72  86  72 /  30  20  20  30  20
Stinson Muni Airport           74  89  73  87  73 /  20  20  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...10
Synoptic/Grids...Hampshire
Public Service/Data Collection...30
Hazardous weather outlook, May 28, 4:10 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 PM CDT SAT MAY 28 2016

TXZ171>173-183>194-202>209-217>225-228-291100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
410 PM CDT SAT MAY 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 11 PM FOR AREAS
TO THE WEST OF A LINE FROM LLANO TO BOERNE TO HONDO...THEN NORTH
OF A LINE FROM HONDO TO UVALDE TO DEL RIO. THERE IS A RISK OF
STRONG TO SEVERE STORMS THIS EVENING ACROSS THIS AREA. THE MAIN
THREAT WITH ANY SEVERE STORMS WILL BE LARGE HAIL. A SECONDARY THREAT
OF LOCALLY HEAVY RAINFALL LAND DAMAGING WIND GUSTS IS ALSO
POSSIBLE. CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY STORMS.
COVERAGE OF STORMS SHOULD BE SCATTERED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST INTO LATE NEXT
WEEK. THERE WILL BE A SLIGHTLY STRONGER POTENTIAL OF STORMS
MID-WEEK. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM
POTENTIAL HAZARDS BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, May 28, 6:26 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 PM CDT SAT MAY 28 2016

TXZ186-187-290015-
BANDERA TX-KERR TX-
626 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR KERR AND NORTHWESTERN BANDERA
COUNTIES UNTIL 715 PM CDT...

AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MEDINA...MOVING NORTH AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEDINA...KERRVILLE...VANDERPOOL...HUNT...INGRAM...WALTONIA...KERR WILDLIFE
MANAGEMENT AREA...MOUNTAIN HOME...CYPRESS CREEK...KERRVILLE STATE PARK...
CENTER POINT AND CAMP VERDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AUSTIN SAN ANTONIO.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3021 9930 3013 9930 3014 9896 3013 9892
      3011 9892 2968 9914 2965 9960 3026 9955
TIME...MOT...LOC 2326Z 194DEG 28KT 2984 9931

TB3
Local storm report, May 28, 6:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
630 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             5 SSE HONDO             29.29N  99.13W
05/28/2016  E1.75 INCH       MEDINA             TX   PUBLIC

&&

EVENT NUMBER EWX1600464

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 2:22 AM CDTDense Fog AdvisoryEWXBastrop, Blanco, Burnet, Gillespie, Hays, Lee and 3 more6 hr
May 28, 5:57 PM CDTSevere Thunderstorm WarningEWXMedina48 min
May 28, 6:26 PM CDTSpecial Weather StatementEWXBandera, Kerr49 min
May 28, 6:56 PM CDTFlash Flood WarningEWXMedina3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.